Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Dry skin, suffer with sunburns, rashes on exposure to sun, temporary relief with momate lotion. Suggestions?

Hi, I am having very dry skin and so I was suffering from sun burn and rashes when exposed to sun .So I consulted a skin specialist and as per the instructions given to me , I started using momate lotion . BUt when I stopped using it , I am again having some problem in my skin such as rashes and all . What should I do ?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, thanks for posting the query
You are suffering from sun burns, you have not mentioned whether you are still having sunexposure, and the duration for which you have used momate lotion.however the following may be of help:

Avoid sunexposure as much as possible
when ever you are in sun apply a sunscreen with high spf like50+, as your skin is sensitive to sun rays, repeat it every three hours (effect lasts for roughly three-four hours after application)

You can apply momate lotion for a few days and as the rashes come down shift to milder one like hydrocortisone and stop it once the rashs go away.

Apply a moisturiser as per your need twice or thrice a day

oral antioxidants aand beta carotene prepration once a day

contact a dermatologist to rule out other causes of rash

Hope this helps you

Answered: Thu, 14 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor